# SDR CHQA200500216

- Difficulty date: December 19, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N578RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500865
- Aircraft time: 3,643 hours, 2,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Sticking
- Location: Emergenecy Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING BETWEEN ROWS 8-12 PULSATES ON AND OFF WITH COCKPIT SWITCH IN ARMED POSITION.  FOUND TEST SWITCH STICKY, CLEANED.  OPS CHECK GOOD IAW EMB 145 MM 33-50-00.
